# SDR UPS00832010

- Difficulty date: March 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 576914934
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, RT WING L/E LWR RIB FWD OF ACCESS PANEL OPENING IS CRACKED AT STA XFS810.0.  REMOVED, FABRICATED AND REPLACED RIB IAW DWG 5769471 AND SRM 51-1 -20D.
